Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dark solid stools. Had gastric bypass, tummy tuck. How to get relief?

HI, i am having dark solid stools to where I have to take a glove and pull then out because the caused so much discomforate. I and 61 cauasian women who have bee the Roux en y gastric bypass surgery and back in Octoger went through a tummu tuck. Bfore this started I was regukar and was in and out of retrood in 5 muntes or less....can you please expain what you may think is going on.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern this is constipation, you have gone through the gastric surgery so looking to this the underlying cause of this constipation has to be found out mean while you can manage this conservatively, and for that try " Isabgol powder, three tea spoon at bed time, drink more water, have fibber diet, this would give good result, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor